# SDR CA120813006

- Difficulty date: August 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON7X
- Engine: Pwc PW307A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Nacelle
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) CREW REPORTED DURING TAKEOFF ROLL, A ENGINE 1 FIRE WARNING AND PERFORMED AN ABORTED TAKEOFF.  AFTER RETURN AT STAND A FIRE SYS TEST SHOWED A CONSTANT FIRE LOOP FAILURE WITH NR 1 ENGINE FIRE DETECTOR FAILURE ZONE 1.  BASED ON CREW INFORMATION IT SEEMS THAT THE EXTERNAL MOUNTED FIRE LOOP DETECTOR HAS FAILED.  TROUBLESHOOTING ONGOING.  ENGINE MFG IS FULLY COMMITTED TO ADDRESS THIS ISSUE PROACTIVELY AND WE WILL KEEP OPERATORS INFORMED OF OUR PROGRESS.
